MathSciNet Relay Station
MathSciNet bibliographic data
MR2353955 65F15 (15A18 93D09)
Boulton, Lyonell; Lancaster, Peter; Psarrakos, Panayiotis On pseudospectra of matrix polynomials and their boundaries. Math. Comp. 77 (2008), no. 261, 313–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement